Diploid models on sequence space

Baake E (1995)
JOURNAL OF BIOLOGICAL SYSTEMS 3: 343-349.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
PUB-ID

Cite this

Baake E. Diploid models on sequence space. JOURNAL OF BIOLOGICAL SYSTEMS. 1995;3:343-349.
Baake, E. (1995). Diploid models on sequence space. JOURNAL OF BIOLOGICAL SYSTEMS, 3, 343-349.
Baake, E. (1995). Diploid models on sequence space. JOURNAL OF BIOLOGICAL SYSTEMS 3, 343-349.
Baake, E., 1995. Diploid models on sequence space. JOURNAL OF BIOLOGICAL SYSTEMS, 3, p 343-349.
E. Baake, “Diploid models on sequence space”, JOURNAL OF BIOLOGICAL SYSTEMS, vol. 3, 1995, pp. 343-349.
Baake, E.: Diploid models on sequence space. JOURNAL OF BIOLOGICAL SYSTEMS. 3, 343-349 (1995).
Baake, Ellen. “Diploid models on sequence space”. JOURNAL OF BIOLOGICAL SYSTEMS 3 (1995): 343-349.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar